Pacific Journal of Mathematics

$n$-generator ideals in Prüfer domains.

Richard G. Swan

Article information

Source
Pacific J. Math. Volume 111, Number 2 (1984), 433-446.

Dates
First available: 8 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102710580

Zentralblatt MATH identifier
0546.13008

Mathematical Reviews number (MathSciNet)
MR734865

Subjects
Primary: 13F05: Dedekind, Prüfer, Krull and Mori rings and their generalizations
Secondary: 13A15: Ideals; multiplicative ideal theory 13G05: Integral domains

Citation

Swan, Richard G. $n$-generator ideals in Prüfer domains. Pacific Journal of Mathematics 111 (1984), no. 2, 433--446. http://projecteuclid.org/euclid.pjm/1102710580.


Export citation

References

  • [AK] A. Altman and S. Kleiman, Introduction to Grothendieck Duality Theory, Lect. Notes in Math. 146, Springer-Verlag, Berlin 1970
  • [BH] A. Borel et A. Haefliger, La classe d'homologie fondamentale d'un espace analytique, Bull. Soc. Math. France, 89 (1961), 461-513.
  • [CE] H. Cartan and S. Eilenberg,Homological Algebra, Princeton 1956.
  • [D] A. Dress, Lotschnittebenen mit halbierbarem rechten Winkel, Arch. Math., 16 (1965), 388-392.
  • [DE] D. W. Dubois and G. Efroymson, Algebraic theory of real varieties I, Studies and Essays presented to Yu-Why Chen on his 60th birthday, Math. Res. Center, Nat.Taiwan Univ., Taipei 1970.
  • [DK] H. Delfs and M. Knebusch, On the homology of algebraic varieties over real closedfields, to appear.
  • [ES] S. Eilenberg and N. E. Steenrod, Foundations of Algebraic Topology, Princeton 1952.
  • [G] R. Gilmer, Multiplicative Ideal Theory, Marcel Dekker, New York 1972.
  • [G2] R. Gilmer, Two constructions of Prufer domains, J. Reine Angew. Math., 239/240 (1969), 153-162.
  • [GG] R. Gilmer,A note on generating sets for invertible ideals, Proc. Amer. Math. Soc, 22 (1969), 426-427.
  • [GH] R. Gilmer and W. Heinzer, On the number of generators of an invertible ideal, J. Algebra, 14(1970),139-151.
  • [H] R. C. Heitmann, Generating ideals in Prufer domains, Pacific J. Math., 62 (1976), 117-126.
  • [Ho] H. Hopf, Zur Algebra der Abbildungen von Mannigfaltigkeiten, J. Reine Angew. Math., 163 (1930),71-88.
  • [HW] W. Hurewiczand H. Wallman,Dimension Theory, Princeton 1948.
  • [KA] I. Kaplansky, Infinite Abelian Groups, rev. ed., Univ. of Michigan Press, Ann Arbor 1969.
  • [KC] I. Kaplansky, Commutative Rings, Allyn and Bacon, Boston 1970.
  • [L] L. H. Loomis, An Introduction to Abstract Harmonic Analysis, Van Nostrand, New York 1953.
  • [h] S. Jkojasiewicz, Triangulation of semi-analytic sets, Ann. Scuola Norm. Sup.Pisa, (3) 18 (1964),449-474.
  • [LC] T-Y. Lam, Ordering, Valuations, and Quadratic Forms, CBMS Notes, Amer. Math. Soc, to appear.
  • [LO] T-Y. Lam, The Theory of Ordered Fields, in Ring Theory and Algebra III, ed. B. R. McDonald, Marcel Dekker, New York 1980.
  • [LQ] T-Y. Lam, Algebraic Theory of Quadratic Forms, W. A. Benjamin, Reading, MA 1973
  • [M] J. Milnor, Singular points of complex hypersurfaces, Ann. of Math. Studies61, Princeton 1968.
  • [MS] J. Milnor and J. D. Stasheff, Characteristic Classes, Ann. of Math. Studies 76, Princeton 1974.
  • [R] M. Raynaud, Anneaux locaux henseliens, Lect. Notes in Math. 169, Springer- Verlag, Berlin 1970.
  • [S] H-W. Schlting, Uber die Erzeugendenanzahl invertierbarer Ideale in Pruferrin- gen, Comm. Algebra, 7 (1979),1331-1349.
  • [ST] R. G. Swan, Topological examples of projective modules, Trans. Amer. Math. Soc, 230 (1977),201-234.
  • [SV] R. G. Swan, Vector bundles and projective modules, Trans. Amer. Math. Soc, 105 (1962), 264-277.
  • [V] L. N. Vaserstein, Stable rank of rings and dimensionality of topological spaces, Funk. An. i Prilozen. 5 (1971), 17-27 transl. Functional Anal. Appl, 5 (1971), 102-110.
  • [W] H. Whitney, Elementary structure of real algebraic varieties, Ann. of Math., (2) 66 (1957), 545-556.
  • [ZS] O. Zariski and P. Samuel, Commutative Algebra vol. I, Van Nostrand, New York 1958.